Piñero, JordiSolé Vicente, Ricard, 1962-2023-04-242023-04-242018Piñero J, Solé R. Nonequilibrium entropic bounds for darwinian replicators. Entropy (Basel). 2018 Jan 31;20(2):98. DOI: 10.3390/e200200981099-4300http://hdl.handle.net/10230/56542application/pdfeng© 2018 by the authors. Licensee MDPI, Basel, Switzerland. This article is an open access article distributed under the terms and conditions of the Creative Commons Attribution (CC BY) license (http://creativecommons.org/licenses/by/4.0/).Nonequilibrium entropic bounds for darwinian replicatorsinfo:eu-repo/semantics/articleinfo:eu-repo/semantics/openAccess